In my experience, most anti depressants/anxiety meds cause weight gain. I was on lexapro and gained 15 lbs. Tried paxil then celexa-same thing. My whole life I have been naturally very thin but this med made me gain weight like crazy! Since i've been off them, i'm, for the most part, back to my normal weight. Docs will "beat around the bush" about the weight gain with pills. A lot of people need the meds, but in my case, I feel the side effects (and not only weight gain) cause more problems that what the pill is supposed to fix. Not to mention, I have a hard time takin most docs seriously as my friend's father is a dentist and gets many offers/perks from pill companies if he precribes their meds. Being an honest man, he doesn't just precribe a pill to a patient for a free vacation. Really think about what helps you the most-sometimes a certain combination of pills can cause even more side effects. Good luck!!